# SDR ASAA2016022515664

- Difficulty date: February 25, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 764 hours, 273 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ON RECALL FOR CONTROL CABIN.  ACFT GROUNDED.  ACCOMPLISHED NR 1 & NR 2 PACK TEMP CONTROL BITE PROCEDURE REF FIM 21-62, TASK 801, NO FAULTS LOGGED.  GROUND VERIFICATION TEST PASSED.
